Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pregnant, skin infection between labia and anus. Prescribed clindamycin, sulfamethoxazole. Will it be harmful for baby?

Hello, Doctors, Please, help me with this: I am 35 weeks pregnant. I have skin infection between labias and anus . Pus constantly coming out from it. My Ob/Gyn found these types of bacteria ( Enterobacter Aerogenes, Enterobacter Cloacae, cocci Clusters), she prescribed me Clindomicin first for 2 weeks 4 times every 6 hours. It did not help. Then she prescribed Sulfamethoxazole-TMP one tablet twice a day. I do not want to take that kind of antibiotics because it will be harmful for the baby. What can I do about it?
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Since you have a widespread infection, you can get the culture sensitivity test of the pus done and then ask your gynecologist to choose an antibiotic accordingly.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor